# SDR DXTA2010111004303

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 2,312 hours, 2,187 cycles
- Engine: Pwa JT15D5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Overserviced
- Location: Lt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 8000 FT, NOTICED A STEADY STREAM OF FUEL COMING FROM UNDER THE LT WING. DURING RETURN TO AIRPORT, NOTICED THE STREAM STOPPED AS ACFT LEVELED OFF AT 5000 FT.  FOUND FUEL CELL OVERSERVICED.
